# SDR QXEA2017020200037

- Difficulty date: February 2, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 22,889 hours, 21,038 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROXIMATELY 12000 FT CABIN DEPRESSURIZED. AFTER ABOUT 20 SECONDS, THE AIRCRAFT BEGAN TO ONCE AGAIN PRESSURIZE.  FA REPORTED LOUD NOISE & COLD AIR FROM AFT PAX DOOR.  NO FAULT LIGHTS OR CAUTION OR DOOR WARNING LIGHTS OBSERVED. INTERROGATED CDS AND  NO FAULTS NOTED.  VERIFIED NO FAULT LIGHT ON CPCP.  COMPLIED WITH A GVI OF AFT PAX. DOOR SEAL GVI OF ALL DOOR SEALS, CLEANED SEALS. BLOW OUT PANELS IN AFT CARGO BAY SECURE. COMPLIED WITH A PRESSURE CHECK TO 5 PSI IAW AMM 21-00-00-863-801/802. NO SQUEAL OR ABNORMAL NOISES NOTED. A/C OK FOR CONT. SERVICE.
